# SDR SWAA2012060804767

- Difficulty date: June 7, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 29,909 hours, 19,389 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Part number: 5971471
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONAL CHECK OF TAIL CONE EMERGENCY RELEASE, UNSAFE LIGHT INDICATOR INOP.  REMOVED AND REPLACED LIGHT INDICATION CONTROL SWITCH PER MM.
